# SDR UALA2011011200187

- Difficulty date: January 12, 2011
- Submitted: January 15, 2011
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 40,863 hours, 10,791 cycles
- Engine: Pwa PW4056
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 287 Rbl 80
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED NEAR DOOR R1 AT STATION 287 RBL 80.  MAJOR REPAIR ACCOMPLISHED: REPAIR TO FLOORBEAM AT STA 287 AT RBL 80 ON EA NR PD67-53-027 ON NR 2389N00 676.
